MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was stated in the report that during the leak test, the minor leakage was not detected.However, within 24 hours, the patient experienced a drop in oxygen saturation while on the ventilator.Based on the investigation, a ventilation leak from the ett was identified.After reintubation and monitoring of the ett cuff using water, it was found that the ett cuff had been leaking.The event occurred at hospital while in use with patient.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
No samples were returned, only one video was received.The video depicts a flowline product going through an underwater leak test.Bubbles can be observed as air leaks from the cuff balloon, which can confirm the defect reported.A probable cause could be due to the thickness of the cuff material, which is a parameter that has been evaluated and changed as of september 2025.With changes implemented there is better accuracy on the measurement of the cuff¿s wall thickness, which leads to an improvement in the welding process of cuff.Since the piece reported was manufactured in january 2025, the improvement had not yet been implemented.Although the manufacturing date indicates a reasonable cause for the defect, no definitive cause can be confirmed as no samples were received.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23786537
Report Number3012307300-2025-13421
Device Sequence Number13379620
Product Code BTR
UDI-Device Identifier15019315022333
UDI-Public(01)15019315022333(17)300110(10)6074961
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/075
Device Lot Number6074961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown